# SDR AALA20150722008

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 43,790 hours, 21,391 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB OUT THEY EXPERIENCED A DC CROSSTIE LOCKOUT & BOTH LOAD METERS INDICATED ZERO.  REPLACED CROSSTIE RELAY IAW 24-20-06.  PLEASE SEE AALA20150724011 & AALA20150724012 FOR ADDITIONAL PART INFORMATION.
